Article citationsMore>>

R. K. Mohanty and M. K. Jain, “An Unconditionally Stable Alternating Direction Implicit Scheme for the Two Space Dimensional Linear Hyperbolic Equation,” Numerical Methods for Partial Differential Equations, Vol. 17, No. 6, 2001, pp. 684-688. doi:10.1002/num.1034

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.